# SDR 05FDEA01206

- Difficulty date: May 4, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727-200
- Aircraft serial: 21626
- Aircraft time: 48,299 hours, 28,901 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192507
- Condition: Corroded
- Location: Nr 2 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FLAP TRACK REAR SPAR ATTACH AREA IS CORRODED.  REPLACED NR 2 FLAP TRACK ON FED EX CARD 27X5706-03.
